PubAg

Main content area

New classes of spectral densities for lattice processes and random fields built from simple univariate margins

Author:
Porcu, Emilio, Mateu, Jorge, Gregori, Pablo, Ostoja-Starzewski, Martin
Source:
Stochastic environmental research and risk assessment 2012 v.26 no.4 pp. 479-490
ISSN:
1436-3240
Subject:
equations, mathematical models, spectral analysis, stochastic processes
Abstract:
Quasi arithmetic and Archimedean functionals are used to build new classes of spectral densities for processes defined on any d-dimensional lattice Z(d) and random fields defined on the d-dimensional Euclidean space R(d), given simple margins. We discuss the mathematical features of the proposed constructions, and show rigorously as well as through examples, that these new classes of spectra generalize celebrated classes introduced in the literature. Additionally, we obtain permissible spectral densities as linear combinations of quasi arithmetic or Archimedean functionals, whose associated correlation functions may attain negative values or oscillate between positive and negative ones. We finally show that these new classes of spectral densities can be used for nonseparable processes that are not necessarily diagonally symmetric.
Agid:
194529